# SDR ASAA0010141

- Difficulty date: October 11, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE-DURING SCHEDULED 'C' CHECK THE MAIN CARGO DOOR OUTER SKIN HAD 6 EACH WORKING FASTENERS AT STA 430, WL232. REPAIRED PER EA 5230-01124.
